# SDR A6WA202512038872

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 41,954 hours, 41,077 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: False Activation
- Location: Zone 700
- Part time: 9,884 hours, 10,215 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EAR DISAGREE AFTER SELECTING GEAR UP. ALSO RECEIVED PROX SYSTEM FAULT STATUS FOR SEVERAL SECONDS THEN CLEARED. NOSE GEAR RETRACTED SLOWLY. AIRCRAFT REMOVED FROM SERVICE.  DOWNLOADED PSEU CODES AND RECEIVED "INSP 523" AND A02 FAIL" FOR BOTH LEGS. CODES POINT TO A BAD NLG 060 EXTENDED PROX SENSOR.  R&R WOW #2/NLG  EXTENDED PROX SENSORS HARNESS. IAW SUP 12-029E.  INSTALLATION OF COTTER PINS, LOCKWIRING THE CONNECTOR AND ADJUSTING  CLEARANCES IS STILL REQUIRED. REF MX WC#4 FOR COMPLETION OF REMAINING O  WORK.
